Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 5, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 13, 2014, 3:12 PM EDT. It took effect at Apr 14, 2014, 5:00 AM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 3:12 PM EDT (19:12 UTC)
- In effect from
- Apr 14, 2014, 5:00 AM EDT
- Expired
- Apr 16, 2014, 3:00 AM EDT
- In force
- 46 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
308 WHUS71 KCLE 131912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SUN APR 13 2014 LEZ142>149-140315- /O.NEW.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 PM EDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 10 PM EDT TUESDAY. * WINDS AND WAVES: SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND TO 20 TO 30 KNOTS MONDAY THEN DIMINISH SOME FOR MONDAY EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE MONDAY NIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 2 TO 4 FEET MONDAY AND TO 3 TO 5 FEET MONDAY NIGHT INTO TUESDAY BEFORE SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
10 follow-up statements
218 WHUS71 KCLE 140114 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 914 PM EDT SUN APR 13 2014 LEZ142>149-140915- /O.CON.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 914 PM EDT SUN APR 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 PM EDT TUESDAY... * WINDS AND WAVES: SOUTH WINDS WILL INCREASE TO 20 TO 30 KNOTS MONDAY THEN DIMINISH SOME FOR MONDAY EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE MONDAY NIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 2 TO 4 FEET MONDAY AND TO 3 TO 5 FEET MONDAY NIGHT INTO TUESDAY BEFORE SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
665 WHUS71 KCLE 140703 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 303 AM EDT MON APR 14 2014 LEZ142>149-141515- /O.CON.KCLE.SC.Y.0005.140414T0900Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 303 AM EDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY THEN DIMINISH SOME FOR MONDAY EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE MONDAY NIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET TONIGHT AND EARLY TUESDAY BEFORE SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
547 WHUS71 KCLE 141331 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EDT MON APR 14 2014 LEZ142>149-142145- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 AM EDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS WILL DIMINISH THIS EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE TONIGHT INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET TONIGHT AND EARLY TUESDAY BEFORE SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
306 WHUS71 KCLE 141947 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT MON APR 14 2014 LEZ142>149-150400- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 347 PM EDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS AND WAVES: WEST WINDS 10 TO 25 KNOTS WILL DIMINISH THIS EVENING BEFORE INCREASING OUT OF THE NORTHWEST TO 15 TO 25 KNOTS LATE TONIGHT INTO TUESDAY. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA BY TUESDAY EVENING. WAVES IN ICE FREE AREAS MAY REACH 4 TO 6 FEET TONIGHT AND EARLY TUESDAY BEFORE SUBSIDING TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
810 WHUS71 KCLE 150209 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EDT MON APR 14 2014 LEZ142>149-151015- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1009 PM EDT MON APR 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT ON LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK UNTIL 10 PM TUESDAY. * WINDS AND WAVES: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS TUESDAY. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY EVENING. WAVES IN ICE FREE AREAS WILL BUILD TO 4 TO 6 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
776 WHUS71 KCLE 150734 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 AM EDT TUE APR 15 2014 LEZ142>149-151545- /O.EXT.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 AM EDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 15 TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
190 WHUS71 KCLE 151319 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 AM EDT TUE APR 15 2014 LEZ142>149-152130- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 919 AM EDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 15 TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
367 WHUS71 KCLE 151933 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 PM EDT TUE APR 15 2014 LEZ142>149-160345- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 333 PM EDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL BE FROM THE NORTH TO NORTHWEST AT 15 TO 25 KNOTS TODAY. WAVES IN ICE FREE AREAS WILL BUILD TO 5 TO 7 FEET. WINDS AND WAVES WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
252 WHUS71 KCLE 160200 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 PM EDT TUE APR 15 2014 LEZ142>149-160700- /O.CON.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1000 PM EDT TUE APR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM FOR LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: NORTHWEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO LESS THAN 3 FEET BEFORE DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
952 WHUS71 KCLE 160712 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 AM EDT WED APR 16 2014 LEZ142>149-160815- /O.EXP.KCLE.SC.Y.0005.000000T0000Z-140416T0700Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 AM EDT WED APR 16 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 1:02 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 13, 1:02 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 102 PM EDT SUN APR 13 2014 .SYNOPSIS... A STATIONARY FRONT JUST NORTH OF THE AREA WILL MOVE SLIGHTLY NORTH AS A WARM FRONT TODAY AND BECOME NEARLY STATIONARY BY THIS EVENING. LOW PRESSURE WILL MOVE NORTHEAST ALONG THE FRONT TO CENTRAL ONTARIO CANADA BY MONDAY AFTERNOON. A COLD FRONT TRAILING FROM THE LOW WILL SWEEP EAST ACROSS THE REGION EARLY MONDAY AFTERNOON. HIGH PRESSURE WILL BUILD NORTHEAST INTO THE OHIO VALLEY BY TUESDAY NIGHT AND TO MAINE BY WEDNESDAY NIGHT. ANOTHER WARM FRONT WILL LIFT NORTHEAST OF THE AREA WEDNESDAY NIGHT AND BECOME NEARLY STATIONARY BY THURSDAY. LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST ALONG THE FRONT THURSDAY INTO FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 5H JET WILL MOVE ACROSS MICHIGAN AND HAS GENERATED SOME MIDDLE LEVEL CLOUD COVER FROM LAKE ERIE INTO THE CENTRAL LAKESHORE COUNTIES. CANT COMPLETELY RULE OUT A SPRINKLE FROM THIS AREA OF CLOUD COVER BUT WILL NOT BE ENOUGH COVERAGE TO DESERVE A MENTION IN THE FORECAST. THIS AREA OF CLOUD COVER SHOULD LIFT TO THE NORTHEAST THROUGH THE AFTERNOON WITH FILTERED SUNSHINE EXPECTED FOR THE COUNTY WARNING AREA. TEMPERATURES ARE 10 TO 15 DEGREES HIGHER THAN THIS TIME YESTERDAY. SO WITH THAT SAID WE WILL BOOST HIGHS SLIGHTLY...ESPECIALLY IN THE BETTER DOWNSLOPE LOCATIONS. PREVIOUS DISCUSSION... BROAD UPPER LEVEL RIDGE WILL CONTINUE TO SHIFT EAST TO THE EAST COAST BY MONDAY MORNING WITH A DIGGING UPPER LEVEL TROUGH APPROACHING THE REGION. THIS SHOULD SET IN MOTION A FAIRLY VIGOROUS VORTICITY MAXIMUM THAT WILL BEGIN TO APPROACH THE WESTERN PORTIONS OF THE FORECAST AREA BY THIS EVENING. TEMPERATURE AND DEW POINT SPREAD IS QUITE LARGE ACROSS THE FORECAST AREA AT THIS TIME INDICATING SOME FAIRLY DRY AIR ACROSS THE REGION. I DONT EXPECT ANY PRECIPITATION OVER MUCH OF THE FORECAST AREA THROUGH THE DAY TODAY. DUE TO THE STRONG WARM AIR ADVECTION...WINDS WILL LIKELY MIX DOWN TO THE SURFACE WITH OCCASIONAL WIND GUSTS UP 40 MPH POSSIBLE. THE STRONG WARM AIR ADVECTION THAT WE ARE STARTING OUT WITH AT THIS TIME WILL CONTINUE THROUGH THE DAY TODAY. EXPECTING TO SEE HIGHS CLIMB WELL INTO THE 70S ALL AREAS WITH SOME LOCATIONS POSSIBLY TOPPING OUT AT 80 DEGREES FOR A HIGH TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... UPPER LEVEL TROUGH PUSHES FURTHER EAST INTO THE REGION TONIGHT THROUGH TUESDAY AND EVENTUALLY BECOMES NEGATIVELY TILTED BY THE END OF THE PERIOD. THIS ONLY MEANS ONE THING AND IT DOES NOT LOOK PRETTY FOR SPRING. COLD AIR ADVECTION AND POSSIBLE SNOW WILL RETURN TO THE REGION FOR TUESDAY INTO EARLY WEDNESDAY. IN THE MEAN TIME...LOW PRESSURE IS PROGGED TO MOVE JUST WEST OF THE AREA INTO THE GREAT LAKES LATER TODAY INTO TONIGHT. THIS STORM SYSTEM WILL FORCE A COLD FRONT TO MOVE EAST INTO THE FORECAST AREA EARLY AFTERNOON ON MONDAY. DUE TO THE EXTENSIVE CLOUD COVER EXPECTED AHEAD OF THE COLD FRONT...INSTABILITY MAY BE REDUCED AND THIS WILL HELP TO DECREASE THE THREAT FOR THUNDERSTORMS. THEREFORE...WILL KEEP ONLY A MENTION OF A CHANCE FOR THUNDERSTORMS. MOISTURE SHOULD BE ENOUGH TO SUPPORT THE POTENTIAL FOR CATEGORICAL POPS FOR SHOWERS AHEAD OF THE COLD FRONT MONDAY. COLD FRONT SHIFTS EAST OF THE AREA BY MONDAY EVENING AND MUCH COOLER AIR WILL RETURN. UNFORTUNATELY...850 MB TEMPERATURES DROP TO -10 DEGREES C BEHIND THE COLD FRONT. RAIN SHOWERS WILL LIKELY CHANGE OVER TO SNOW SHOWERS BEFORE TRANSITIONING OVER TO SOME LAKE EFFECT IN THE EAST. THE COLD 850 MB TEMPERATURES IN COMBINATION WITH LAKE TEMPERATURES HOVERING AROUND 40 DEGREES F...LAKE INSTABILITY COULD DEVELOP ENOUGH TO PRODUCE SOME LAKE EFFECT SNOW SHOWERS TUESDAY INTO TUESDAY NIGHT. SOME MEASURABLE SNOW POSSIBLE IN THE HIGHER ELEVATIONS. HIGH PRESSURE RIDGE BUILDS EAST OVER THE REGION FAIRLY QUICKLY ON WEDNESDAY AND THEN EAST OF THE REGION BY THURSDAY. WE SHOULD SEE A RETURN BACK TO FAIR WEATHER DURING THE LATTER PORTIONS OF THE WORK WEEK. AIR MASS WILL REMAIN QUITE WARM TONIGHT INTO MONDAY MORNING UNTIL THE COLD FRONT MOVES THROUGH THE AREA. THIS WILL BE FOLLOWED BY STRONG COLD AIR ADVECTION BEGINNING MONDAY EVENING AND CONTINUING UNTIL WEDNESDAY MORNING. WARMING TREND DEVELOPS AGAIN AS RETURN SOUTHEASTERLY FLOW ON THE BACK SIDE OF THE HIGH PRESSURE MOVES INTO THE REGION LATER IN THE WEEK. && .LONG TERM /THURSDAY THROUGH SATURDAY/... TEMPERATURES WILL BE NEAR NORMAL. IT WILL BE DRY TO START AND THEN BY LATE FRIDAY AND INTO THE WEEKEND THE MODELS DIVERGE. THE GFS MODEL HAS A STRONG COLD FRONT MOVING THROUGH THE AREA ON FRIDAY...WHILE THE ECMWF HAS A WEAK FRONT. AT THIS TIME WITH THE UNCERTAINTY KEPT CHANCE POPS IN THE FORECAST FROM FRIDAY THROUGH SATURDAY UNTIL THE TRENDS CAN BE DETERMINED. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WINDS GUSTING TO 25 TO 30 KNOTS THIS AFTERNOON SHOULD SETTLE DOWN A LITTLE WITH SUNSET THEN PICK BACK UP LATER IN THE NIGHT THRU MON MORNING TO BE GUSTING 30 TO 35 KNOTS WITH PEAK GUST TO 40 KNOTS POSSIBLE. THUS...EXPECT QUITE A LOT OF MECHANICAL TURBULENCE IN THE LOWER LEVELS ON TAKEOFF AND LANDINGS. WILL CARRY LLWS FOR A WHILE TONIGHT WHEN THE WIND DIMINISH SOME DUE TO THE MORE ABRUPT CHANGE IN THE FIRST 1K FEET DURING THAT TIME. RH FIELDS INDICATE THAT WE SHOULD SEE DRY CONDITIONS AND VFR LEVEL CLOUDS UNTIL THE LATTER PART OF THE NIGHT WHEN SOME LOWER CLOUDS AND MORE NUMEROUS SHRA WILL START TO MOVE INTO TOL AND FDY THEN SPREAD EAST MON MORNING ACROSS THE REST OF THE TAF SITES. THE AIRMASS MAY BE MARGINALLY UNSTABLE ENOUGH FOR SOME TSRA TO START TO OCCUR AROUND TOL AND FDY THE LAST FEW HOURS OF TONIGHT...SPREADING EAST INTO ERI THRU MIDDAY MON. .OUTLOOK...NON VFR LIKELY WITH THE PASSAGE OF A STRONG COLD FRONT MON AFTERNOON. NON VFR CONTINUING INTO MONDAY NIGHT ENTIRE FORECAST AREA AND MAINLY IN THE EAST ON TUESDAY. && .MARINE... A WARM SOUTHWEST WINDS WILL BE ON THE INCREASE TODAY. IN THE WARM ADVECTION WITH THE VERY WARM AIR (11C AT 850 MB) GOING OVER THE COLD LAKE IT WILL BE TOUGH TO MIX...WILL KEEP THE WINDS MAINLY 15 TO 20 KNOTS AND THE WAVES AVERAGING 2 TO 4 FEET...SO NO SMALL CRAFT ADVISORY. TONIGHT THE WINDS WILL INCREASE TO 15 TO 25 KNOTS...SO A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY AS A STRONG COLD FRONT MOVES THROUGH. THE NORTHWEST WINDS WILL DECREASE SOME BEHIND THE FRONT AND THEN INCREASE AGAIN LATE MONDAY NIGHT AND CONTINUE INTO TUESDAY. A SMALL CRAFT ADVISORY WILL STILL BE NEEDED. HIGH PRESSURE WILL BE BUILDING IN TUESDAY EVENING...DECREASING THE WINDS...ESPECIALLY ON THE WEST END OF THE LAKE. AFTER THIS EVENT THE NEXT THREAT FOR A SMALL CRAFT ADVISORY MAY BE FRIDAY NIGHT INTO THE WEEKEND AS ANOTHER WEATHER SYSTEM AFFECTS THE AREA. THE GFS MODEL IS MUCH STRONGER WITH THIS SYSTEM THEN THE OTHERS. THIS WILL HAVE TO BE MONITORED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY/MULLEN SHORT TERM...LOMBARDY LONG TERM...KIELTYKA AVIATION...ADAMS MARINE...KIELTYKA
Hazardous weather outlook, Apr 13, 3:42 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 342 AM EDT SUN APR 13 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140745- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 342 AM EDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIND GUSTS TO 30 TO 35 MPH CAN BE EXPECTED TODAY INTO TONIGHT WELL AHEAD OF A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION EARLY MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS TO 40 TO 45 MPH CAN BE EXPECTED ON MONDAY IN ASSOCIATION WITH A COLD FRONT THAT WILL MOVE THROUGH THE REGION DURING THE EARLY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-140745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 342 AM EDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.